PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 71--79 (1993)
Trace formula for nonnuclear perturbations of selfadjoint operators
Milutin Dostani\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: The trace formulas for the operator $\varphi(H_1)-\varphi(H_0)$ are deduced when $H_1-H_0$ is a nonnuclear operator and $\varphi$ is an enough wide class of functions.
Classification (MSC2000): 47A55
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts